# SDR SWAA2024022953811

- Difficulty date: February 15, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC MANIFOLD SUPPORT BRKT CRKED. LOCATED IN L/H A/C BAY JUST AFT OF BS 540 (P/N 212A1116-1)<[01] RECEIVED NEU PART PO#2043476] REMOVED AND REPLACED DAMAGED SUPPORT BRACKET AT L/H A/C BAY JUST AFT OF BS 540 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
